Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What is photosensitivity with malar rash

Premium Questions

Dr. Divya Agarwal MD

I have been having episodes of a malar rash sometimes on my face, not always, extreme fatigue ... was sure and that time will show which one.He is waiting for what he called space in time findings ... View answer

Answered by : Dr. Divya Agarwal ( Rheumatologist)
Dr. Naval Mendiratta MD

but i feel i may have it, bc along w the rash i have all the other symptoms that lupus brings, and what ... time, i developed a horrible raised rash over my entire body, it went away as they treated... View answer

Answered by : Dr. Naval Mendiratta ( Rheumatologist)
Dr. Shruti Rijhwani MD

, but my Hgb still hovers at about 10, even with iron supplements . I have photosensitivity and get rashes ... and judge from what they say. She says that I just need to be "followed" and it is her... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr. Aashish Raghu MD

and I have the lupus malar rash on my cheeks. I have a low grade fever of 99.2 typical of lupus. I ... rash on my arms and bruises all over my legs. For the last couple of hours I have been having... View answer

Answered by : Dr. Aashish Raghu ( Orthopaedic Surgeon)
Dr. Raju A.T MD

My husband had a VP shunt on Monday of this week. He is 78. Hearing tests prior to procedure were normal. He had the shunt and then developed nausea . headache, pain behind his eyes, photo sensitivity. Called his surgeon... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)

Public Forum Discussions

Dr.  Sudarshan MD

how to get rid of the malar rash due to photosensitivity . i have the rash on my cheeks. i have been using Hydrochloroqunione tablets for supressing the lupus flares but it is not giving me... View answer

Answered by : Dr. Sudarshan ( Dermatologist)
Dr. Bindiya Bhaskar MD

in October as my primary care MD suspects lupus. Alng with the overwhelming fatigue I have malar rash, open ... 40mg of Prednisone; nything less is like drinking water. What if anything can I do to... View answer

Answered by : Dr. Bindiya Bhaskar ( Dentist)
Dr.   Suman Kumar MD

in 2011 I was dxd with an autoimmune disease I was started on plaquanil and later added methotrexate I had a positive rheumatoid factor and high sed rate I have recently developed a malar rash ... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)
Dr.    Dariush Saghafi MD

slept at all, photosensitivity, headaches and migraines twice a year tat end up with me in the hospital ... am just ok not sweating like everyone else), when i am in the sun i get a very itchy rash... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr. Panagiotis Zografakis MD

i need to know if verapamil or diovan can cause photosensitivity. every summer my spouse breaks out ... the lawn or even just being outside with his shirt on. this rash started mostly on his back but not its ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

This is called photosensitivity. Please see a dermatologist for a detailed evaluation.

Dr. Vaishalee Punj MD

You need to be tested for rheumatologic disorders. There can be other causes too. Please get tested. See a physician.